# SDR SWIA201232479

- Difficulty date: December 29, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 26,929 hours, 22,735 cycles
- System (JASC): 5240 · Service Doors
- Part: Bushing
- Condition: Defective
- Location: Comm Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMMUNICATIONS SERVICE DOOR WILL NOT OPEN.  (FLT 6258)  REMOVED AND REPLACED BUSHINGS AND ROD ENDS ON UPPER STABILIZER ROD AND SERVICE DOOR UPLOCK PLUNGER ASSEMBLY IAW AMM.
